Banach Journal of Mathematical Analysis

Solid cores and solid hulls of weighted Bergman spaces

José Bonet, Wolfgang Lusky, and Jari Taskinen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We determine the solid hull for 2<p< and the solid core for 1<p<2 of weighted Bergman spaces Aμp,1<p<, of analytic functions on the disk and on the whole complex plane, for a very general class of nonatomic positive bounded Borel measures μ. New examples are presented. Moreover, we show that the space Aμp,1<p<, is solid if and only if the monomials are an unconditional basis of this space.

Article information

Banach J. Math. Anal., Volume 13, Number 2 (2019), 468-485.

Received: 9 July 2018
Accepted: 10 December 2018
First available in Project Euclid: 26 February 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 46B15: Summability and bases [See also 46A35]

weighted Bergman spaces solid hulls solid cores


Bonet, José; Lusky, Wolfgang; Taskinen, Jari. Solid cores and solid hulls of weighted Bergman spaces. Banach J. Math. Anal. 13 (2019), no. 2, 468--485. doi:10.1215/17358787-2018-0049.

Export citation


  • [1] J. Bonet, W. Lusky, and J. Taskinen, Solid hulls and cores of weighted $H^{\infty}$-spaces, Rev. Mat. Complut. 31 (2018), no. 3, 781–804.
  • [2] J. Bonet and J. Taskinen, Solid hulls of weighted Banach spaces of analytic functions on the unit disc with exponential weights, Ann. Acad. Sci. Fenn. Math. 43 (2018), no. 1, 521–530.
  • [3] J. Bonet and J. Taskinen, Solid hulls of weighted Banach spaces of entire functions, Rev. Mat. Iberoam. 34 (2018), no. 2, 593–608.
  • [4] P. L. Duren, Theory of $H^{p}$-Spaces, Pure Appl. Math. 38, Academic Press, New York, 1970.
  • [5] A. Harutyunyan and W. Lusky, On $L_{1}$-subspaces of holomorphic functions, Studia Math. 198 (2010), no. 2, 157–175.
  • [6] M. Jevtić, D. Vukotić, and M. Arsenović, Taylor Coefficients and Coefficient Multipliers of Hardy and Bergman-Type Spaces, RSME Springer Ser. 2, Springer, Cham, 2016.
  • [7] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, I, Ergeb. Math. Grenzgeb. (3) 92, Springer, Berlin, 1977.
  • [8] W. Lusky, On the Fourier series of unbounded harmonic functions, J. Lond. Math. Soc. (2) 61 (2000), no. 2, 568–580.
  • [9] W. Lusky, On the isomorphism classes of weighted spaces of harmonic and holomorphic functions, Studia Math. 175 (2006), no. 1, 19–45.
  • [10] W. Lusky and J. Taskinen, Toeplitz operators on Bergman spaces and Hardy multipliers, Studia Math. 204 (2011), no. 2, 137–154.
  • [11] M. Mateljević and M. Pavlović, $L^{p}$-behaviour of the integral means of analytic functions, Studia Math. 77 (1984), no. 3, 219–237.
  • [12] M. Pavlović, Mixed norm spaces of analytic and harmonic functions, I, Publ. Inst. Math. (Beograd) (N.S.) 40(54) (1986), 117–141.
  • [13] M. Pavlović, Function Classes on the Unit Disc: An Introduction, De Gruyter Stud. Math. 52, De Gruyter, Berlin, 2014.
  • [14] P. Wojtaszczyk, Banach Spaces for Analysts, Cambridge Stud. Adv. Math. 25, Cambridge Univ. Press, Cambridge, 1991.